A couple hours I notice a lot of thick white discharge... I'm not sure if that's the medication that came out or the discharge that pose to come out... The pain and itching stop... so how do I know if it I got rid of the infection or is it cause of the cream that it stop?? Also how long before the skin go back to looking normal again??
Night really is the best time just as you're going to bed if it did not stay in more than 3 to 4 hours I would stay redo it and do it at bedtime most of that vaginal suppository should dissolve more and you will feel a bit better but remember just because you only have to use it one day it works for 4 to 7 days and look at your box I BELIVE you are not to have any sex for 3to5 days also. but best to do it over. chuck1957 PS IF IN ANY DOUGHT ASK THE pharmacist.
It's most likely the med coming out.
I think it's much better to use it at night so your body is flat and the med won't be working against gravity.
If the itching comes back you will have to redo it. You will know in 48-72 hours because the familiar itching will reoccur.
It's good to wear 100% white cotton (non-binding) undies until this is resolved.
Stay away from beer and other yeasty foods to help your body get back to normal.
Chuck made a very good point as to when it's safe to have sex again.
I think it is a week after you have been symptom free for 48 hours.
Be careful about spreading this back and forth to your partner. They don't have the annoying symptoms like women do so if he's going to be in your future, it may be good for him to be checked.
OR you could wait to see if you get it back after you are sure it's been thoroughly treated. If it comes back then you know most likely that he needs treatment too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2013 • 1 answer
Posted 25 Apr 2015 • 1 answer
Posted 30 Aug 2015 • 1 answer
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
Posted 16 Sep 2015 • 1 answer
Posted 6 Mar 2016 • 0 answers